Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i started doryx 100 mg once a day and tazorac gel 5 weeks ago. i have a bunch of tiny bumps around my nose and mouth as well as my shoulders. is this normal? is this the antibiotic and tazorac drawing up the bacteria or something? any info would be great thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×